# SDR R61A201701290065

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 26,204 hours, 20,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA0035
- Condition: Unsecure
- Location: Cabin
- Part time: 28,502 hours, 20,949 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING STATED THAT SLIDE WAS BUMPED WHEN REMOVED A CART AND SLIDE FELL OUT. AIRCRAFT WAS FLOWN VIA MAINTENANCE FERRY TO PIT WHERE MAINTENANCE INSTALLED NEW SLIDE PER AMM AND OPS CHECKED GOOD.
